MAUDE Adverse Event Report: ARTHREX, INC. DEPTH GUIDE, MINI; DEPTH GAUGE

ARTHREX, INC. DEPTH GUIDE, MINI; DEPTH GAUGE
Model Number DEPTH GUIDE, MINI
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 06/16/2023, it was reported by a sales representative via sems that an ar-13120g-2 mini depth guide was bent and missing the hook.This was discovered during an unspecified time with no patient effect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint is confirmed.One unpackaged ar-13120g-2 serial/batch number (b)(6) was received for investigation.No functional test for this device with a bent shaft and tip, and the tip was broken off.Visual evaluation noted that the instrument shaft and tip were bent; additionally, the hook tip was broken off.The most likely cause for the reported failure is user error for applying excessive force during use.

Brand Name
DEPTH GUIDE, MINI
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17270438
Report Number1220246-2023-07066
Device Sequence Number15424284
Product Code HTJ
UDI-Device Identifier00888867007727
UDI-Public00888867007727
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH GUIDE, MINI
Device Catalogue NumberAR-13120G-2
Device Lot Number1489082304
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer07/18/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown